# SDR JYDR2013FA0000586

- Difficulty date: October 3, 2013
- Submitted: October 3, 2013
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N957AC
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- Aircraft time: 29,841 hours, 16,641 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 9,893 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock Tab
- Part number: 819858
- Part serial: NONE
- Condition: Broken
- Location: 3rd Stage Disk
- Part time: 2,375 hours
- Component: Compressor, Pwa, JFTD12A4A
- Component part number: JFTD12A4A
- Stage of operation: FF
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING TEARDOWN OF THE COMPRESSOR CORE THERE WAS EXTENSIVE DAMAGE TO BLADES AND VANES FROM THE 3RD STAGE AFT. THE DAMAGE OCCURED WHEN THE AFT END OF A 3RD STAGE TABLOCK BROKE ALLOWING THE 3RD STAGE BLADE TO MOVE AFT CONTACTING THE 4TH STAGE STATOR. THE BLADE THEN BROKE OFF NEAR THE ROOT AND DEBRIS WENT AFT THROUGH THE COMPRESSOR.
